| Model Number |
40456 |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 14dec2024.It was reported that tip damage occurred.During preparation of a 300cm straight tip v-14 control wire, it was noted that the end wire was not sealed correctly.The procedure was completed using an alternative device.No patient complications were reported.However, device analysis result revealed guidewire coating was peeled/sheared.
Additional Manufacturer Narrative
Device evaluated by mfr.: unit returned in a generic plastic bag, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The device was returned for the analysis, and it is possible to see that the guidewire was kinked, and the polymer jacked detached at the distal section.The pouch was returned, and it was observed that the pouch information matches with the complaint information.No more damages were detected.